RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2013, Volume 413, Pages 106–114 (Mi znsl5665)  

This article is cited in 5 scientific papers (total in 5 papers)

Ramification in elementary abelian extensions

I. B. Zhukov

St. Petersburg State University, St. Petersburg, Russia

Abstract: The paper is devoted to some properites of ramification invariants in infinite abelian extensions of exponent $p$ for a class of complete discrete valuation fields that includes $2$-dimensional local fields of prime characteristic $p$. In particular, it is proved that the maximal such extension with prescribed upper bound of ramification breaks has finite depth of ramification, and this depth is computed.

Key words and phrases: complete discrete valuation field, imperfect residue field, two-dimensional local field, ramification.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 202:3, 404–409

Bibliographic databases:

Document Type: Article
UDC: 512.62
Received: 17.04.2013

Citation: I. B. Zhukov, “Ramification in elementary abelian extensions”, Problems in the theory of representations of algebras and groups. Part 24, Zap. Nauchn. Sem. POMI, 413, POMI, St. Petersburg, 2013, 106–114; J. Math. Sci. (N. Y.), 202:3 (2014), 404–409

Citation in format AMSBIB
\Bibitem{Zhu13}
\by I.~B.~Zhukov
\paper Ramification in elementary abelian extensions
\inbook Problems in the theory of representations of algebras and groups. Part~24
\serial Zap. Nauchn. Sem. POMI
\yr 2013
\vol 413
\pages 106--114
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3073060}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 202
\issue 3
\pages 404--409
\crossref{https://doi.org/10.1007/s10958-014-2050-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919913867}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5665
  • http://mi.mathnet.ru/eng/znsl/v413/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. St. Petersburg Math. J., 26:5 (2015), 695–740  mathnet  crossref  mathscinet  isi  elib  elib
    2. I. B. Zhukov, “Elementary abelian conductor”, J. Math. Sci. (N. Y.), 209:4 (2015), 564–567  mathnet  crossref  mathscinet
    3. Xiao L. Zhukov I., “Ramification of Higher Local Fields, Approaches and Questions”, Valuation Theory in Interaction, EMS Ser. Congr. Rep., ed. Campillo A. Kuhlmann F. Teissier B., Eur. Math. Soc., 2014, 600–656  mathscinet  zmath  isi
    4. I. B. Zhukov, G. K. Pak, “Approximational approach to ramification theory”, St. Petersburg Math. J., 27:6 (2016), 967–976  mathnet  crossref  mathscinet  isi  elib
    5. S. V. Vostokov, S. S. Afanas'eva, M. V. Bondarko, V. V. Volkov, O. V. Demchenko, E. V. Ikonnikova, I. B. Zhukov, I. I. Nekrasov, P. N. Pital, “Explicit constructions and the arithmetic of local number fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:181
    Full text:38
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019